# SDR MALA976376

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEN OFF LINE IN FLIGHT, QRH RESET, OFF LINE AGAIN, QRH EMERGENCY BACK TO SBN, GEN OVER TEMP WHILE GEN OFF.  EMERGENCY EXITS PULLED FOR EVACUATION.  MAINTENANCE REPLACED LT STARTER GEN PER SAAB M/M 24-31-05 AND OPS CHECK GOOD.  LEAK CHECK GOOD.  MAINTENANCE INSPECTED AND INSTALLED RIGHT FORWARD AND OVERWING EXIT DOORS.  NO DEFECTS NOTED.
